# SDR SWAA2024080706183

- Difficulty date: June 27, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING BOLT FWD POSITION AT AFT GALLEY AREA (2 EA) 2024-405217<[01] FAULT WILL RESOLVED ON ANOTHER FAULT DUE TO DUPLICATED DISCREPANCY REPORT.  TTG8Q00U7VJ1;[02] CORRECTED STEP 1  FAULT WILL RESOLVED ON ANOTHER FAULT DUE TO DUPLICATED DISCREPANCY REPORT.  TTG8Q00U7WF0;[03] FAULT WILL RESOLVED ON ANOTHER FAULT DUE TO DUPLICATED DISCREPANCY REPORT.  TTG8Q00U7WF0
